# SDR ASAA2017070321256

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,360 hours, 6,157 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL LEFT PACK LIGHT ILLUMINATED. EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED FIM 21-53, 803, STEP E, SUB 2. LT PACK LIGHT DOES NOT ILLUMINATE AFTER TROUBLESHOOT. ACFT OK FOR SERVICE.
